`a`
Communications on Pure and Applied Analysis (CPAA)
 

Uniqueness of positive solutions to some coupled nonlinear Schrödinger equations
Pages: 1003 - 1011, Issue 3, May 2012

doi:10.3934/cpaa.2012.11.1003      Abstract        References        Full text (366.4K)           Related Articles

Juncheng Wei - Department of Mathematics, Chinese University of Hong Kong, Shatin, New Territories, Hong Kong, China (email)
Wei Yao - Department of Mathematics, Chinese University of Hong Kong, Shatin, Hong Kong (email)

1 A. Ambrosetti and E. Colorado, Bound and ground states of coupled nonlinear Schrödinger equations, C. R. Math. Acad. Sci. Paris, 342 (2006), 453-458.       
2 J. Busca and B. Sirakov, Symmetry results for semilinear elliptic systems in the whole space, J. Differential Equations, 163 (2000), 41-56.       
3 T. Bartsch and Z. Q. Wang, Note on ground states of nonlinear Schrödinger systems, J. Part. Diff. Eqns., 19 (2006), 200-207.       
4 T. Bartsch, Z. Q. Wang and J. Wei, Bound states for a coupled Schrödinger system, J. Fixed Point Theory Appl., 2 (2007), 353-367.       
5 E. N. Dancer and J. Wei, Spike solutions in coupled nonlinear Schrödinger equations with attractive interaction, Trans. Amer. Math. Soc., 361 (2009), 1189-1208.       
6 N. Ikoma, Uniqueness of positive solutions for a nonlinear elliptic system, NoDEA, 16 (2009), 555-567.       
7 X. Kang and J. Wei, On interacting bumps of semi-classical states of nonlinear Schrödinger equations, Adv. Diff. Eqns., 5 (2000), 899-928.       
8 M. K. Kwong, Uniqueness of positive solutions of $\Delta u-u+u^p=0$ in $\mathbbR^n$, Arch. Rat. Mech. Anal., 105 (1989), 243-266.       
9 T. C. Lin and J. Wei, Ground state of $N$ coupled nonlinear Schrödinger equations in $R^n$, $n\leq 3$, Communications in Mathematical Physics, 255 (2005), 629-653.       
10 T. C. Lin and J. Wei, Spikes in two-component systems of nonlinear Schrödinger equations with trapping potentials, J. Diff. Eqns., 229 (2006), 538-569.       
11 O. Lopes, Uniqueness of a symmetric positive solutions to an ODE system, Elect. J. Diff. Eqns., 162 (2009), 1-8.       
12 B. Sirakov, Least energy solitary waves for a system of nonlinear Schrödinger equations, Comm. Math. Physics, 271 (2007), 199-221.       

Go to top